# SDR GTIA2022021436282

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 12,157 hours, 5,203 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT DOOR ASSIT BOTTLE REQIRES SERVIE -SERIVED R1 EMERGENCY EXIT DOOR ASSIST BOTTLE IAW AMM 52-22-00 LEAK CHECK GOOD
